# SDR AALA202501134789

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 32,361 hours, 10,741 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: AR47541
- Condition: Defective
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE FLIGHT DECK DOOR IS DIFFICULT TO OPEN AT ALTITUDE. MAINTENANCE REPLACED THE FLIGHT DECK DOOR CENTER LATCH AND ACCOMPLISHED A SATIDFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
